Abzählbarkeit und Wohlordenbarkeit

Ulrich Felgner

Commentarii mathematici Helvetici (1974)

  • Volume: 49, page 114-124
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Felgner, Ulrich. "Abzählbarkeit und Wohlordenbarkeit." Commentarii mathematici Helvetici 49 (1974): 114-124. <http://eudml.org/doc/139573>.

author = {Felgner, Ulrich},
journal = {Commentarii mathematici Helvetici},
pages = {114-124},
title = {Abzählbarkeit und Wohlordenbarkeit},
url = {http://eudml.org/doc/139573},
volume = {49},
year = {1974},

AU - Felgner, Ulrich
TI - Abzählbarkeit und Wohlordenbarkeit
JO - Commentarii mathematici Helvetici
PY - 1974
VL - 49
SP - 114
EP - 124
UR - http://eudml.org/doc/139573
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.